MathSciNet Relay Station
MathSciNet bibliographic data
MR207879 20.92
Smith, David A. On semigroups, semirings, and rings of quotients. J. Sci. Hiroshima Univ. Ser. A-I Math. 30 1966 123–130.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement